# SDR AALA202503077676

- Difficulty date: March 7, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 69,105 hours, 37,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 5975
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK DISCOVERED EXIT ROW LIGHTS INOP. MAINTENANCE T/S EXIT ROW LIGHTS AND FOUND THE EMERGENCY POWER SUPPLY UNIT (EPSU) AT FAULT. REPLACED RIGHT EPSU UNIT IAW AMM 33-51-38
